# SDR HALA2019020500045

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 870 hours, 172 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LAV SMOKE WARNING, FA PANEL INDICATED LAV 1, NO SMOKE FOUND.// NO SMOKE DETECTED, NO SMOKE INDICATED. OK FOR SERVICE PER AMM26-17-01.
